MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL HEAD SHORT, 44MM (ALPHA); PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL HEAD SHORT, 44MM (ALPHA); PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 310-01-44
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 01/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant products: 4.5mm replicator plate (cat# 300-10-45 / serial# (b)(6), torque screw (cat# 300-20-02 / serial# (b)(6), m beta cage glenoid (cat# 314-13-13 / serial# (b)(6).The reason for the shoulder revision from anatomic to reverse tsa reported is likely due to rotator cuff failure as reported.Contributions from patient-related issues, soft tissue tensioning, and/or component positioning or sizing issues to the reported event cannot be determined from the reported information.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately seven years post initial right tsa, the patient experienced a rotator cuff tear after primary total shoulder arthroplasty.Patient was revised to a reverse total shoulder arthroplasty, while retaining the original stem.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.X-rays received.Sales rep was unable to obtain images.The devices are not available for evaluation due to hospital keeps explants.

Brand Name
EQUINOXE, HUMERAL HEAD SHORT, 44MM (ALPHA)
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22834099
Report Number1038671-2025-02777
Device Sequence Number21226159
Product Code KWS
UDI-Device Identifier10885862083876
UDI-Public10885862083876
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date05/27/2026
Device Catalogue Number310-01-44
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2024
Initial Report FDA Received Date08/18/2025
Date Device Manufactured05/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight75 KG